| Model Number |
CL-5-M |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Impaired Healing (2378); Post Operative Wound Infection (2446)
| Date of Event |
05/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, surgeon stated that there has been an increase of number of post op patients from total knee and hip procedures that suffers infection.The account has been noting the number of patients coming in post op with wound healing issues.The team has identified the reported suture is causing the wound healing complications.